# SDR MALA975596

- Difficulty date: August 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A091
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, SEVERAL EMERGENCY LIGHTS INOP.  MAINTENANCE REPLACED EMERGENCY BATTERY PACKS.  ALL CHECKS GOOD.  (M)
